# SDR CA080927001

- Difficulty date: September 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 3,353 hours
- Engine: Lyc O540F1B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Ring
- Part number: 130L119
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED ENGINE ROUGH AT 80 PERCENT RPM.  ACFT WAS GROUNDED AND A COMPRESSION CHECK WAS CONDUCTED.  CYLINDER 1 WAS FOUND TO HAVE 58/80 PSI.  CYLINDER AND PISTON REMOVED AND COMPRESSION RING WAS FOUND CRACKED. PISTON/CYLINDER REPLACED.  ACFT RETURNED TO SERVICE.
